# SDR 2004UALA00999

- Difficulty date: October 28, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 53,069 hours, 8,735 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT CRACK IN SUPPORT ANGLE STATION 246 FLOORBEAM AT RBL 5.  MAJOR REPAIR ACCOMPLISHED.  CRACK DUE TO BODY FLEXING/LOADING.  CRACKED ANGLE WAS REPLACED.
